Countable borel equivalence relations

Journal of Mathematical Logic 2 (01):1-80 (2002)

Abstract

This paper develops the foundations of the descriptive set theory of countable Borel equivalence relations on Polish spaces with particular emphasis on the study of hyperfinite, amenable, treeable and universal equivalence relations.

Download options

PhilArchive



    Upload a copy of this work     Papers currently archived: 72,722

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2012-09-02

Downloads
62 (#187,983)

6 months
4 (#163,373)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Superrigidity and Countable Borel Equivalence Relations.Simon Thomas - 2003 - Annals of Pure and Applied Logic 120 (1-3):237-262.
Uniformity, Universality, and Computability Theory.Andrew S. Marks - 2017 - Journal of Mathematical Logic 17 (1):1750003.
Popa Superrigidity and Countable Borel Equivalence Relations.Simon Thomas - 2009 - Annals of Pure and Applied Logic 158 (3):175-189.

View all 25 citations / Add more citations

Similar books and articles